# SDR 96ZZZX6174

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N112FX
- Make and model: Lear 31A
- Aircraft serial: 116
- Engine: Garrtt TFE7312
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gear Assy
- Part number: 3072178
- Condition: Damaged
- Location: Rt Eng Planetary
- Part time: 347 hours
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT INTO ICT, PILOT REPORTED UNUSUAL NOISE FROM RT ENGINE.  AFTER LANDING AND SHUT DOWN, ROTATION OF FAN BY LEAR JET MECHANIC CONFIRMED NOISE.  INSP FOUND A BAYONET FROM A STUD IN THE TEETH OF THE FAN SUPPORT RING GEAR FOR GEARBOX.  INSPECTION FOUND THE STUD THAT WAS MISSING THE BAYONET, THE STUD WAS REPLACED AND NO OTHER DAMAGE WAS NOTED.
